# SDR AALA201906219025

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 23,442 hours, 9,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29898
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  MAINTENANCE REPORTS L1 DOOR SLIDE INADVERTENLY DISLODGED AND SOFT PACK IS OPEN - SLIDE DID NOT INFLATE. MECHANIC STARTED TO OPEN THE L1 DOOR AFTER THE FERRY CREW HAD ARMED THE ESCAPE SLIDE CAUSING THE SLIDE TO BEGIN OPEN BUT NOT TO THE POINT WHERE IT WOULD INFLATE AND DEPLOY. REMOVED AND REPLACED  L1 DOOR SLIDE IAW AMM 25-66-01.
